# SDR UALA2010011800201

- Difficulty date: January 17, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 57,758 hours, 21,294 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035600U
- Condition: Reads Low
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY ASSIST BOTTLE NO PRESSURE. R & R DOOR ASSIST BOTTLE. VERIFIED DOOR 1L SLIDE PACK DISCHARGE SAFETY PIN WAS REMOVED AND STOWED.
